Journal of Nonlinear Mathematical Physics

Volume 2, Issue 1, February 1995, Pages 27 - 45

A Hopf C-algebra associated with an action of SUq(1,1) on a two-parameter quantum deformation of the unit disc

Authors
Yury CHAPOVSKY
Corresponding Author
Yury CHAPOVSKY
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.1.2How to use a DOI?
Abstract
We define a Hopf C -algebra associated with an action of the quantum group SUq(1, 1) on a two-parameter quantum deformation of the unit disc, which has a left comodule structure over this Hopf C -algebra. Mathematics Subject Classification (1991). 81C05.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 1
Pages
27 - 45
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Yury CHAPOVSKY
PY  - 2006
DA  - 2006/12
TI  - A Hopf C-algebra associated with an action of SUq(1,1) on a two-parameter quantum deformation of the unit disc
JO  - Journal of Nonlinear Mathematical Physics
SP  - 27
EP  - 45
VL  - 2
IS  - 1
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1995.2.1.2
DO  - https://doi.org/10.2991/jnmp.1995.2.1.2
ID  - CHAPOVSKY2006
ER  -